# SDR SWIA2020021448444

- Difficulty date: December 31, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ATTACHMENT FITTING AT FS 621.00 BULKHEAD RBL 27 OUTB FLOOR BOARD SUPPORT FLANGE HAS CORROSION   (C-CHECK) RO 2/10/2020   REPAIRED FLOOR BEAM, FLOOR BOARD SUPPORT ANGLE IAW BOMBA REO.
